PDA

View Full Version : (heroin) First Time Heroin Use



Auranova
25-04-2015, 20:30
If there is an existing thread this post should go in, my apologies but I could not find it. I tried heroin last night for the first time. This is just a bucket list thing, I am not looking for an escape, just to experience a bit of the legendary high this drug is known for. I am well read in the dangers of heroin.

I secured some #4 from a very carefully researched source and decided to insufflate 20mg. I have no tolerance and very little experience with opiates other than a couple legitimate uses of Tylenol 3 a couple years ago. Decided to start with a tester, about 3 mg weighed out on my scale (pin head size) and that gave me some nice warmth and light headedness. About 30 minutes later, I decided to do one more bump of about 7mg (now 10 mg in total).

A half hour later I had to lie down. There was a very nice and euphoric body ‘stone’ but for the most part, I felt dizzy and nauseous. I knew if I took any more I would throw up. I was also hot, and a bit itchy. I understand that throwing up happens to some people, but I am wondering if nausea is just something some users get when they first try (perhaps the first few times thing, or until tolerance develops) - or perhaps some people just have a more negative reaction to heroin and will always feel these negative aspects.

Overall, I did not like this experience and have little interest in the quality of high I felt. But I do have some left and would consider giving it another try in a month or two to see if the negative aspects were a one-off. Do some ROA's produce less nausea than others? Would appreciate hearing others experience on this.

TheLostBoys
25-04-2015, 20:58
I've never tried heroin, by I did feel.exactly how you felt off trying percs 15 years ago.......so I said, screw this, I hate opiates, not for me.

Then in 2010 when I received scripts for hydtocodone for back pain, for some reason it didn't bother me.

I have read a lot about what you went thru after 1st trying H......it seems some people vomit, actually quite a few people vomit their 1st couple of times.

infantannihilator
25-04-2015, 21:08
Never gone as far as doing H personally, but opiate induced nausea is very common. For me it was always sort of a sign that I hit a good dose. I always found that laying down helped a lot.. Anyway, as had been said this is pretty common for 'noobs' and it does go away as your body adapts..

This is actually one reason people get hooked on drugs like these. They say hey ill try H once, and they don't get the full experience, so they try again, and maybe get it that time but its not what it should be, so they try again and it hits them full blast in all its glory and by then they've worked a wee bit of a tolerance and their body, unbeknownst to them, wants more. Yay

Zi3m
25-04-2015, 21:11
What they said ^

Also just throwing this out there, it's possible the #4 you got could have fentanyl in it. From my experience fentanyl is not as euphoric as heroin but hell of a lot more potent in terms of sedation and other effects(which would explain having to lay down/nodding but not pleased with the euphoria). It also has a much shorter duration. If this is the case(ime fentanyl is the most common opioid cut in #4 Heroin) tread very carefully with this, Fentanyl-laced heroin has been very prevalent especially in my area and has already taken numerous lives around me.

infantannihilator
25-04-2015, 21:34
What they said ^

Also just throwing this out there, it's possible the #4 you got could have fentanyl in it. From my experience fentanyl is not as euphoric as heroin but hell of a lot more potent in terms of sedation and other effects(which would explain having to lay down/nodding but not pleased with the euphoria). It also has a much shorter duration. If this is the case(ime fentanyl is the most common opioid cut in #4 Heroin) tread very carefully with this, Fentanyl-laced heroin has been very prevalent especially in my area and has already taken numerous lives around me.

Thing is, in the clandestine setting fentanyl is an easy as heck (relatively minimal steps that is) synth if you can get your hands on what you need. 1g of fent can be cut into 100g of "heroin" thats how potent it is.. Thats a 100:1 ratio of cut:active ingredient, and you're reliant on the clandestine chemist or even the dealer to accurately mix the two together.. there are always going to be hot spots. hot batches etc.. thats why people die. Let's face it, no one aching for a fix is going to start low and titrate when they just spent all the money they had in the world to buy this particular hit. Theyre used to doing this amount and its always worked, and then bam, hot spot, too much, od. You cant take it back once its in your system and itll be too late before you know it :\

Chances are 'china white' youll find is fent.. its too profitable not to be.

Burnt Offerings
25-04-2015, 21:45
Heroin nausea is usually linked to a low tolerance...I've found that it goes away after even semi-regular use, although I've seen it return in long-term addicts occasionally.

All we get around here is "#3" tar, though.

BostonBrownTown
25-04-2015, 22:22
man, I read these threads and just think back to the days when opiates were first around and I'd take a 5MG methadone pills and nod off into outta space.

nowadays I could put a gram of dope in a needle and still not get anywhere close to that nod I once had.

anyway, to the original poster, you are better off finishing all consecutively, since that will grow the tolerance just a bit and help get that "high" that you heard of, or maybe looking for.

many when first trying an opiate do not feel well; they get a sickness, light headed, puke, etc. after a while of eating that same opiate the overall feelings start to change and you get that warmth and sense of well being. thats when the addiction of the mind starts to become a problem and you continue eating, then sniffing, then shooting.. then more and more problems.

as I said, you are better off just using now rather than saving more and more; if anything, buy more in a few months but dont waste your bag now.

btw, how much did you buy? you are sniffing?

Auranova
26-04-2015, 10:12
Appreciate the feedback. Fentanyl did cross my mind but I somehow doubt it. People buy fentanyl itself for the high. It was the dizziness and nausea that really bothered me, the high 'beneath' it felt nice, a bit like codeine and would have been quite enjoyable without the bad part. Anyway, I'm not too keen on doing it a few times in a row because I don't want to flirt with tolerance/getting hooked. BostonBrownTown: the 10mg was sniffed. I was wondering if plugging might be less nauseous. I've got a quarter gram so plenty to play around with. Probably give it another go in a month and if I still don't like it I'll maybe just use it sporadically in 5mg doses which is a nice light high without the nausea. Maybe I'm just not an opiate guy......